# SDR SWAA2022072920512

- Difficulty date: June 19, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L/H FUSELAGE ATTACHED FRAME CRACKED @ LOWER FLAGE CUTOUT ABOVE L-1 DOOR CUTOUT SILL STA 312 MKD DOT / [01] REMOVED FASTENERS AS REQUIRED TO ACCESS REPAIR UPPER CHORD AT STA 312 BETWEEN STG 5L AND 6L IN REFERENCE B-737 SRM 51-40-02.;[02] VERIFIED REMOVAL;[03] INSTALLED FASTENER THAT WERE REMOVED ON STEP ONE AS PER SRM 51-40-02-0G-0.;[04] CRACK REPAIR WAS ACCOMPLISHED ON TTG8Q00D63C8.;[05] VERIFIED TTG8Q00D63C8 ( M-22-153-01244 REV A )
